Acta Mathematica Hungarica

, Volume 89, Issue 3, pp 211–219 | Cite as

Quasi-Normal Spaces and πg-Closed Sets

  • J. Dontchev
  • T. Noiri

Abstract

We introduce the notion of πg-closed sets and use it to obtain a characterization and preservation theorems of quasi-normal spaces.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. P. Arya and R. Gupta, On strongly continuous mappings, Kyungpook Math. J., 14 (1974), 131–143.Google Scholar
  2. [2]
    D. Carnahan, Some Properties Related to Compactness in Topological Spaces, Ph. D. Thesis, Univ. of Arkansas (1973).Google Scholar
  3. [3]
    S. Lal and M. S. Rahman, A note on quasi-normal spaces, Indian J. Math., 32 (1990), 87–94.Google Scholar
  4. [4]
    N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo (2), 19 (1970), 89–96.Google Scholar
  5. [5]
    B. M. Munshi and D. S. Bassan, Super-continuous functions, Indian J. Pure Appl. Math., 13 (1982), 229–236.Google Scholar
  6. [6]
    T. Nieminen, On ultrapseudocompact and related spaces, Ann. Acad. Sci. Fenn. Ser. AI. Math., 3 (1977), 185–205.Google Scholar
  7. [7]
    T. Noiri, A note on mildly normal spaces, Kyungpook Math. J., 13 (1973), 225–228.Google Scholar
  8. [8]
    T. Noiri, On δ-continuous functions, J. Korean Math. Soc., 16 (1980), 161–166.Google Scholar
  9. [9]
    T. Noiri, Mildly normal spaces and some functions, Kyungpook Math. J., 36 (1996), 183–190.Google Scholar
  10. [10]
    N. Palaniappan and K. C. Rao, Regular generalized closed sets, Kyungpook Math. J., 33 (1993), 211–219.Google Scholar
  11. [11]
    J. Porter and J. Thomas, On H-closed and minimal Hausdorff spaces, Trans. Amer. Math. Soc., 138 (1969), 159–170.Google Scholar
  12. [12]
    E. V. Shchepin, Real functions and near normal spaces, Sibirskii Mat. Zhurnal, 13 (1972), 1182–1196.Google Scholar
  13. [13]
    M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat., 4(24) (1969), 89–99.Google Scholar
  14. [14]
    M. K. Singal and A. R. Singal, Almost continuous mappings, Yokohama Math. J., 16 (1968), 63–73.Google Scholar
  15. [15]
    M. K. Singal and A. R. Singal, Mildly normal spaces, Kyungpook Math. J., 13 (1973), 27–31.Google Scholar
  16. [16]
    N. V. Veličko, H-closed topological spaces, Amer. Math. Soc. Transl. (2), 78 (1968), 103–118.Google Scholar
  17. [17]
    V. Zaitsev, On certain classes of topological spaces and their bicompactifications, Dokl. Akad. Nauk SSSR, 178 (1968), 778–779.Google Scholar

Copyright information

© Akadémiai Kiadó, Budapest 2000

Authors and Affiliations

  • J. Dontchev
    • 1
  • T. Noiri
    • 2
  1. 1.Department of MathematicsUniversity of HelsinkiHelsingin YliopistoFinland
  2. 2.Department of MathematicsYatsushiro College of TechnologyKumamotoJapan

Personalised recommendations